# SDR SWAA2022032232131

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787 +6' R/H FWD FLOOR SHIELD IS CORRODED IN SEVERAL AREAS TOP AND BOTTOM SIDES AS MARKED / REMOVED CORROSION FROM AFT CARGO COMPARTMENT R/H FWD FLOOR SHIELD BETWEEN STA 767 AND 787+6' EVALUATED MATERIAL LOSS ORIGINAL = .050 REMAINING = .009 LIMIT= 10 = .005'. FOUND TO BE OUT OF LIMITS IAW BOEING 737 SRM 53-00-53-1A-2. REMOVED CORROSION IAW BOEING 737 SRM 51-10-02-0G-0 PAR 15 AND INSPECTED TO VERIFY REMOVAL WITH 10X MAGNIFYING GLASS REMOVED FLOOR SHIELD IAW BOEING 737 SRM 51-40-02-0G-0. LOCATED AND DRILLED IAW BOEING DWG 146A0081 REV - AND BOEING 737 737 SRM 51-40-02-0G-0 ATAG WN7041 MPN 146A8127-12
